Vol. 29, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A modular topological lattice

Don E. Edmondson

Vol. 29 (1969), No. 2, 271–277
Abstract

The purpose of this paper is to present a construction of a compact connected topological lattice which is modular and not distributive. As a special case there will result the example which is a two dimensional subset of R3, not embeddable in R2.

Mathematical Subject Classification
Primary: 06.40
Milestones
Received: 11 March 1968
Revised: 2 December 1968
Published: 1 May 1969
Authors
Don E. Edmondson